# SDR HEEA0016094

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Condition: Worn
- Location: Rotor
- Part time: 1,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY WORN.
